# SDR 2008UALA03532

- Difficulty date: June 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 67,350 hours, 11,133 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING LOOSE AT ROW 1, RIGHT SIDE.  FOUND LOOSE LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY OP CHECKED GOOD.  AC OK FOR SERVICE.
